# SDR COM11809

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Supports
- Condition: Cracked
- Location: Lt/Rt Wings
- Part time: 10,298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK 5720-551/651-01i AND 5720-552/652-01I AT WING RIBS NR 15, 16, AND 18. P/N 120-17056-019, 2 EA; 120-17056-017, 2 EA; 120-17056-015, 4 EA; 120-17056-013, 2 EA; 120-17056-007, 2 EA; 120-17057-005, 1 EA; 120-17057-007, 2 EA; 120-17059-015, 2 EA; 120-17057-006, 1 EA. THE SKIN SUPPORTS WERE REPLACED IAW AERO DESIGN REPORT NR 1327-2.
